# SDR CA050602004

- Difficulty date: May 31, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 14,550 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: SFA13M1ROA
- Condition: Unserviceable
- Location: Propeller
- Part time: 17,089 hours
- Component: Propeller Assy, Hamstd, 14SF
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED THAT THEY HAD NO INDICATION OR LOAD ON B-PHASE OF NR 2 PROPELLER DEICE SYSTEM. INSPECTION OF NR 2 PROPELLER FOUND THAT NR 4 BLADE HAD AN OPEN CIRCUIT IN HEATER MAT. BLADE REPLACED WITH SERVICEABLE GROUND RUNS CARRIED OUT AND FOUND SERVICEABLE AIRCRAFT RETURNED TO SERVICE.
